# SDR UPS202274

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corrosion
- Location: Fs 1323-1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND AT FS 1323-1342 STR 9L-10L LIGHT CORROSION BETWEEN INNER DOUBLER AND SKIN.  INSTALLED REPAIR IAW SRM 51-10-1 AND 51-30-2.
